Will the bumps from Restylane in my lip go away? (photos)

My upper lip looked uneven so my doctor put in more to even it out and to also add more volume. Now I have these lumps where she injected and when I smile it looks wrong as it covers my teeth especially on one side more than the other. It looks fake and unnatural.I can feel the lump pushing against my upper teeth. It is only day 2 today but most of the swelling went down so now I am worried that it will stay that way and i do not want to inject more stuff to get rid of it. She used half syringe

Doctor Answers 4

Lip Injection and Bumps

From the photos it looks like the lips were injected improperly and there are bumps. If the bumps do not go away I would consult a board certified dermatologist to dissolve these bumps and have them re-injected properly. 

Will the bumps from Restylane in my lip go away?

Yes but it may take a few weeks. try warm compresses and massages. If still unhappy injection of hyalurondiase will dissolve the Restylane. But the cost would be $750 in most offices... 

Restylane in Lips

I suggest waiting a few days and if it does not go down with some icing and mild compression, I suggest reversing it with hyaluronidase.  Id see a different injector for your next treatment.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Lumps in lip after restylane

It is possible that you have some swelling so I would not rush into doing anything yet but I think that you are likely to have lumps that you will not be happy with. Give it a few days and then go back to your doctor and see what they say. I would not let anyone try to "fill in" or "even up" your lips. You should have this dissolved and star over if you have unevenness or lumps. If you are not comfortable with this doctor, see someone else but if you are comfortable with their training and feel that you just might have had an isolated bad result go and speak to them first

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 18 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.